MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) AVEIR¿ INTRODUCER KIT ¿ 50 CM; INTRODUCER, CATHETER

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) AVEIR¿ INTRODUCER KIT ¿ 50 CM; INTRODUCER, CATHETER
Model Number LSN25501
Medical Device Problem Codes Difficult to Insert (1316); Material Twisted/Bent (2981)
Health Effect - Clinical Codes Arrhythmia (1721); Low Blood Pressure/ Hypotension (1914); Vascular Dissection (3160)
Date of Event 10/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for an initial implant of a right ventricular aveir leadless pacemaker (rvlp) on (b)(6) 2025.During the implant, there was difficulty inserting the introducer sheath over the wire through the right iliac vein (ivc-ra) and it was noted that the sheath was kinked.After maneuvering the introducer, the physician was able to advance the introducer up to the ivc-ra junction.Contrast shots were taken upon introducing the rvlp and delivery catheter (dc) into the right ventricle and it was decided to pull them back and re-advance.Post re-advancing the rvlp and dc, the patient experienced low blood pressure and supraventricular tachycardia (svt).An ultrasound was performed and no cardiac perforation was noted.The svt was successfully converted twice using cardioversion.Hypotension continued and was treated via cardiopulmonary resuscitation (cpr).The patient experienced a broken rib from the cpr.A medical emergency response team (mert) was called, and they performed a blood gas test which suggested there was a venous bleed.The physician elected to remove the rvlp and dc and close the wound.Ivc bleed was ruled out via venogram, and more distal access was achieved and another venogram performed which confirmed right iliac dissection.The patient received an urgent stent to the right iliac vein.The patient was in stable condition.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed, and all required manufacturing processes and inspection steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities and passed all quality control tests prior to its distribution.
 
Additional Manufacturer Narrative
H2 in follow up number 1 should have "additional information" selected".

Brand Name
AVEIR¿ INTRODUCER KIT ¿ 50 CM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23418657
Report Number2017865-2025-1003690
Device Sequence Number8946064
Product Code DYB
UDI-Device Identifier05415067034847
UDI-Public(01)05415067034847(10)10814486(17)260331
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K211989
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberLSN25501
Device Lot Number10814486
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer12/30/2025
01/05/2026
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date12/30/2025
01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown